Léonard Brice ; Marie van den Bogaard ; Jean-François Raskin - Subgame-perfect Equilibria in Mean-payoff Games (journal version)

lmcs:9222 - Logical Methods in Computer Science, October 25, 2023, Volume 19, Issue 4 - https://doi.org/10.46298/lmcs-19(4:6)2023
Subgame-perfect Equilibria in Mean-payoff Games (journal version)Article

Authors: Léonard Brice ; Marie van den Bogaard ; JEan-François Raskin

    In this paper, we provide an effective characterization of all the subgame-perfect equilibria in infinite duration games played on finite graphs with mean-payoff objectives. To this end, we introduce the notion of requirement, and the notion of negotiation function. We establish that the plays that are supported by SPEs are exactly those that are consistent with a fixed point of the negotiation function. Finally, we use that characterization to prove that the SPE threshold problem, who status was left open in the literature, is decidable.


    Volume: Volume 19, Issue 4
    Published on: October 25, 2023
    Accepted on: August 4, 2023
    Submitted on: March 17, 2022
    Keywords: Computer Science - Computer Science and Game Theory

    Consultation statistics

    This page has been seen 720 times.
    This article's PDF has been downloaded 219 times.